• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Any problems with l reuteri?

Hopeful1976

Senior Member
Messages
345
Any ideas why l.reuteri is making me get this weird and uncomfortable feeling in my tummy and chest? Like a restless feeling and also a wired/jittery feeling and also the sweats? I would appreciate any advice.
 

Plum

Senior Member
Messages
512
Location
UK
I'm going to guess it has something to do with histamine. A quick search on Google seems to bring up conflicting info. Some say it produces histamine but the process by which it does this is supposed to reduce inflammation.... By your description it sounds like it's causing a problem.
 

Hopeful1976

Senior Member
Messages
345
Thanks for the reply. It's a strange one as I have some postivity from taking it, such as reduced fatigue and greater vigor, and reduced inflammation, yet I also get the above symptoms too. I googled it also and it appears one of the safer ones to take (and Ken lassensen recommends it too). Not sure whether to persevere or not...
 

Runner5

Senior Member
Messages
323
Location
PNW
I did not feel well with that probiotic and worried stopped taking it. Taking Florestore and one of those IC Perls at the moment. Can't say they do much but cost a lot.